Profile Picture
  • All
  • AI Mode
  • Images
  • Videos
    • Shorts
  • Maps
  • News
  • More
    • Shopping
    • Flights
  • Notebook
Report an inappropriate content
Please select one of the options below.
Bellini Kitchen Master Recipe Book
Bellini
Intelli Kitchenmaster
Backpacks
Recipe Book
Stone Wave
Recipe Book Download
Bellini
Drink
Bellancinii
All Recipe Books
Sulfur
Tasteful Cookbook Crisante
How to Make Belgieri
Fresh Bellini
Cocktail
Canned
Bellini
Mediterranean
Martini
Bellini
Mark
Bellini
Homemade Peach Wine
Recipe
Can You Add Vodka to
Bellini
Mediterranean Diet and Autism
How to Make a
Bellini
  • Length
    AllShort (less than 5 minutes)Medium (5-20 minutes)Long (more than 20 minutes)
  • Date
    AllPast 24 hoursPast weekPast monthPast year
  • Resolution
    AllLower than 360p360p or higher480p or higher720p or higher1080p or higher
  • Source
    All
    Dailymotion
    Vimeo
    Metacafe
    Hulu
    VEVO
    Myspace
    MTV
    CBS
    Fox
    CNN
    MSN
  • Price
    AllFreePaid
  • Clear filters
  • SafeSearch:
  • Moderate
    StrictModerate (default)Off
Filter
    Bellini Kitchen Master Recipe Book
    Bellini
    Intelli Kitchenmaster
    Backpacks
    Recipe Book
    Stone Wave
    Recipe Book Download
    Bellini
    Drink
    Bellancinii
    All Recipe Books
    Sulfur
    Tasteful Cookbook Crisante
    How to Make Belgieri
    Fresh Bellini
    Cocktail
    Canned
    Bellini
    Mediterranean
    Martini
    Bellini
    Mark
    Bellini
    Homemade Peach Wine
    Recipe
    Can You Add Vodka to
    Bellini
    Mediterranean Diet and Autism
    How to Make a
    Bellini
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
804.4K views17 hours ago
TikToknytimes
See more
Static thumbnail place holder
More like this
© 2026 Microsoft
  • Privacy and Cookies
  • Legal
  • Advertise
  • About our ads
  • Help
  • Feedback
  • Consumer Health Privacy